# SDR FDEA202409281390

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 12,194 hours, 5,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230140G
- Part serial: 000783
- Condition: Dented
- Location: Zone 600 Flap
- Part time: 12,194 hours, 5,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, AFT INBOARD FLAP, LOWER SKIN SURFACE, WITH DENT AT IFS 137.25, AND 12'' FROM   LEADING EDGE. RH WING, AFT INBOARD FLAP, LOWER SKIN SURFACE AT IFS 137.25, AND 12'' FROM L/E WAS   REPAIRED IAW B767 SRM 57-53-01-2R REP 1 FIG.201 ( SHEET 4) NOTE A  AND SRM 51-70-03-0G   PAR.5.L FIG.16 REV.90 AUG 15/2024
